Personnel Information

写真b

NAGATA Shuichi

Organization
School of Business Administration
Research Fields, Keywords
統計学, 計量経済学, Statistics, Econometrics

Research History 【 display / non-display

  • Affiliation:Kwansei Gakuin University
    Department:School of Business Administration
    Title:Associate Professor
    Date:2018.04 -

  • Affiliation:Kwansei Gakuin University
    Department:School of Business Administration
    Title:Assistant Professor
    Date:2014.04 - 2018.03

Research Areas 【 display / non-display

  • Research field:Humanities & Social Sciences / Economic statistics

  • Research field:Informatics / Statistical science

Papers 【 display / non-display

  • Language: English
    Title: Efficiency Gain of Integrated Variance Estimation in the Presence of Jumps and Market Microstructure Noise
    Journal name: International Review of Business
    Date of publication: 2017.03
    Author(s): Shuichi Nagata

    Type of publication: Research paper (bulletin of university, research institution)
    Co-author classification: Single Author

  • Language: Japanese
    Title: 非ガウス型構造VARモデルを用いた実証分析- 我が国の金融政策の効果-
    Journal name: 商学論究  vol.64  (5)  (p.211 - 226)
    Date of publication: 2017.03
    Author(s): 永田修一

    Type of publication: Research paper (bulletin of university, research institution)
    Co-author classification: Single Author

  • Language: English
    Title: Robust Estimation of a High-dimensional Integrated Covariance Matrix
    Journal name: Communications in Statistics -Simulation and Computation-  vol.46  (2)  (p.1102 - 1112)
    Date of publication: 2017.02
    Author(s): Takayuki Morimoto, Shuichi Nagata

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: English
    Title: On the Behavior of the GMM Estimator in Persistent Dynamic Panel Data Models with Unrestricted Initial Conditions
    Journal name: Computational Statistics and Data Analysis  vol.100  (p.265 - 303)
    Date of publication: 2016.08
    Author(s): Kazuhiko Hayakawa, Shuichi Nagata

    Type of publication: Research paper (scientific journal)
    Co-author classification: Multiple Authorship

  • Language: Japanese
    Title: 非ガウス型構造VARモデルの最尤推定 -モンテカルロ実験による有限標本パフォーマンスの評価-
    Journal name: 商学論究  vol.64  (1)  (p.97 - 115)
    Date of publication: 2016.07
    Author(s): 永田修一

    Type of publication: Research paper (bulletin of university, research institution)
    Co-author classification: Single Author

display all >>